Search Results

1 - 9 of 9 items :

  • "technology" x
  • Geometry and Topology x
Clear All
Upgrading Probability via Fractions of Events

Norms. Elsevier (2005) 345-390. [24] M. Navara: Probability theory of fuzzy events. In: E. Montseny, P. Sobrevilla (eds.): Fourth Conference of the European Society for Fuzzy Logic and Technology and 11 Rencontres Francophones sur la Logique Floue et ses Applications. Universitat Polit ecnica de Catalunya, Barcelona, Spain (2005) 325-329. [25] M. Navara: Tribes revisited. In: U. Bodenhofer, B. De Baets, E.P. Klement, S. Saminger-Platz (eds.): 30th Linz Seminar on Fuzzy Set Theory: The Legacy of 30 Seminars, Where Do We Stand and Where

Open access
A perspective on fractional Laplace transforms and fractional generalized Hankel-Clifford transformation

power theory for Hankel transforms, Int. J. of Mathematical Analysis and Application, 158 (1991), 114-123. [11] K.K. Sharma, Fractional Laplace transform, Journal of Signal, Image and Video Processing, Vol. 4 (2010), 377-379. [12] R.D. Taywade, A.S. Gudadhe and V.N. Mahalle, Inversion of Fractional Hankel Transform in the Zemanian Space, International Conference on Benchmarks in Engineering Science and Technology ICBEST (1991); page 31-34.

Open access
Generalized Fuzzy Euler-Lagrange equations and transversality conditions

Briefs in Applied Sciences and Technology, Springer; 2015. [25] I. Podlubny, Fractional Differential Equations, Academic Press, New York; 1999. [26] F. Riewe, Nonconservative Lagrangian and Hamiltonian mechanics, Phys. Rev. E 53 (1996) 1890-1899. [27] S. Salahshour, T. Allahviranloo, S. Abbasbandy and D. Baleanu, Existence and uniqueness results for fractional differential equations with uncertainty, Advances in Difference Equations 2012, 112 (2012). [28] B. van Brunt, The Calculus of Variations, Springer

Open access
A characterization of weighted Besov spaces in quantum calculus

spaces, Duke Univ. Math. Series, NC,(1976). [21] S. Sanyal, Stochastic dynamic equation, PhD Dissertation, , Missouri University of Science and Technology (2008). [22] Q. Sheng, M. Fadag, J. Henderson and J. Davis, An exploiration of combined dynamic derivatives on time scales and their applications, Nonlinear Analysis: Real World Applications, 7(2006), 395-413. [23] M. Taibleson, On the theory of Lipschitz spaces of distributions on euclidean n-space, I, II,III. [24] A. Torchinsky, Real-variable Methods

Open access
ome approximation properties of generalized integral type operators

.D. Gadjiev, C. Orhan, Some approximation theorems via statistical convergence, Rocky Mountain. J. Math., 32(1) (2002), 129-138. [9] A.R. Gairola, Deepmala, L.N. Mishra, On the q-derivatives of a certain linear positive operators, Iranian Journal of Science and Technology, Transactions A: Science, (2017), DOI 10.1007/s40995-017-0227-8. [10] A.R. Gairola, Deepmala, L.N. Mishra, Rate of Approximation by Finite Iterates of q-Durrmeyer Operators, Proc. Natl. Acad. Sci., India, Sect. A Phys. Sci. (April-June 2016) 86(2):229-234 (2016). doi: 10

Open access
Some sequence spaces of Invariant means and lacunary defined by a Musielak-Orlicz function over n-normed spaces

, H. M. Srivastava and S. K. Sharma, Generalized statistically converegnt sequence of fuzzy numbers, J. Intell. Fuzzy systems, 30 (2016), 1511-1518. [22] M. Mursaleen, Md. Nasiruzzaman and H. M. Srivastava, Approximation by bicomplex beta operators in compact BC-disks, Math. Meth. Appl., 39 (2016), 2916-2919. [23] M. Mursaleen and S. K. Sharma, Entire sequence spaces deıned on locally convex Hausdorı topological space, Iranain Journal of Science & Technology, Transaction A, Volume 38 (2014), 105-109. [24] M. Mursaleen

Open access
Minkowski type inequality for fuzzy and pseudo-integrals

's inequalities on time scales, Math. Inequal. Appl. 14 (2014), 469-480. [35] H. M. Srivastava, K.-L. Tseng, S.-J. Tseng and J.-C. Lo, Some weighted Opial-type inequalities on time scales, Taiwanese J. Math. 14 (2010), 107-122. [36] H. M. Srivastava, Z,-H. Zhang and Y.-D. Wu, Some further reffnements and extensions of the Hermite-Hadamard and Jensen inequalities in sevral variables, Math. Cmput. Model. 54 (2011), 2709-2717. [37] M. Sugeno, Theory of fuzzy integrals and its applications, Ph.D. thesis. Tokyo Institute of Technology

Open access
Approximate solutions of Volterra-Fredholm integro-differential equations of fractional order

order by Laplace decomposition method, World Academy of Science, Engineering and Technology, International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering, 7 (2013), 863-867. [33] L. Yuanlu, Solving a nonlinear fractional differential equation using Chebyshev wavelets, Communications in Nonlinear Science and Numerical Simulation, 15 (2010), No. 9, 2284-2292. [34] M. Zarebnia and Z. Nikpour, Solution of linear Volterra integro-differential equations via Sinc functions, International Journal of

Open access